By: Norma Erickson
30 September 2010
To date there have been 32 reports of orthostatic hypotension and 151 reports of low blood pressure incidents filed with VAERS following HPV vaccinations. It is estimated that as few as 1-10% of people who experience adverse reactions actually report them.
Orthostatic hypotension is a term used to describe a rapid drop in blood pressure upon standing. This drop in blood pressure is usually temporary and not a chronic (long lasting) condition. Sometimes it is a symptom of autonomic nervous system failure, in other words, demyelination of the nerves responsible for controlling your body’s automatic functions such as blood pressure and heart rate.
Consider the following story of one young girl after Gardasil. Cori received her first injection of Gardasil on 19 September 2007. Seven days later, her parents discovered her in the shower, passed out and unresponsive. She was as white as a sheet, and her lips were blue, and pupils fixed and dilated to the point you could see no color—only black. It was like a scene from a parent’s worst nightmare.
Fearing their daughter was dead; they pulled her from the shower and began to rub her sternum, trying to obtain a response. Finally, Cori began to moan and become agitated. She was shaking and her teeth were chattering. Mom and Dad moved her to her bed and asked what happened.
Cori explained she had a strange feeling in the back of her head, her ears started to ring and she got dizzy. She said that she had tried to hold onto the wall, but was too weak. Cori said she could hear every word that her parents had shouted throughout the incident, but she was paralyzed, couldn’t move, see, or speak to respond. Cori thought she was dying.
The incident left her so weak that she could barely move, or walk without assistance for 10 days.
20 November 2007, Cori received her second injection of Gardasil. Roughly five days later, her parents heard a loud bang and entered the bathroom to find their daughter again passed out on the floor. This time, she had torn the shower curtain and rod down trying to remain standing. She looked the same as the first time, white as a sheet, blue lips, dilated pupils, shaking and blank stare. This time, she was rushed to the emergency room. By the time they arrived, she was alert and able to explain the exact same circumstances as before…knowing what was happening, but being unable to move.
Etiology and risk factors for developing orthostatic hypotension:
My daughter fainted four days after the guarasil 9 shot. She had to withdraw from graduate school and is completely unable to function unless she is lying down or seated with her legs elevated. She was told she has POTs.
This has been devastating. I know it was the shot because she has never had any health problems in her life.
Will this get better? she has been dealing with this for a month now.
Any advice or help would be appreciated.